| Model Number |
1116155 |
| Medical Device Problem Codes |
Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no harm or injury reported.During evaluation, no foam particles were noted in the airpath, yet foam degradation was noted.Additionally, the patient¿s complaint was confirmed, and the device was corrected.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
Additional Manufacturer Narrative
This report is being sent to correct our previous submission.The device was returned and during evaluation the patient¿s complaint was confirmed, and the device was corrected.No malfunction or adverse event was reported from the field.No evidence of foam degradation or particulate matter was identified during evaluation.Based on the available information, this event does not meet the criteria for a reportable incident.